# SDR VNAA202504018

- Difficulty date: April 3, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE KICKPLATE OF PASSENGER DOOR SURROUND STRUCTURE FROM FS 310 TO FS EN 349 AT PAX CABIN.    ANGLE KICKPLATE OF PASSENGER DOOR SURROUND STRUCTURE AT PAX CABIN WAS EVALUATED OUT OF LIMITS PER CRJ700 53-21-23-101-001-A01 AND WAS REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND PER CRJ700 SRM 51-42-21-001-001-A01.
